# SDR REXA2019101701497

- Difficulty date: October 17, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321034
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER 25R BTW. FS319.70 AND FS349 AT MAIN AVIONICS COMPARTMENT [IN REFERENCE TASK 900-53-140-300 APPENDIX A].(E/E)(TCI 100-09).
SUMMARY OF NRC; 00170: CORROSION LEVEL #2 ON STRINGER 25R BTW. FS319.70 AND FS349 AT MAIN AVIONICS COMPARTMENT, STRINGER 25R BTW. FS319.70 AND FS349 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
